Classical orthogonal polynomials of a discrete variable continuous orthogonality relation

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

Based on the general theory, we consider the continous orthogonality property for classical polynomials of a discrete variable on nonuniform lattices.

Original languageEnglish (US)
Pages (from-to)77-88
Number of pages12
JournalLetters in Mathematical Physics
Volume14
Issue number1
DOIs
StatePublished - Jul 1 1987
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Classical orthogonal polynomials of a discrete variable continuous orthogonality relation'. Together they form a unique fingerprint.

  • Cite this